SID.ir New Version

Paper Information

Journal:   JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS)   WINTER 2010 , Volume 6 , Number 23; Page(s) 51 To 60.
 
Paper: 

A Weighted Nonlinear Optimization Model For Facility Layout Design

 
 
Author(s):  Hadi Vencheh Abd Elah, Mohammad Ghasemi Amir
 
* 
 
Abstract: 
This paper presents a decision-making methodology based on a simple nonlinear programming model, which uses both quantitative and qualitative criteria, for evaluating facility layout design. A computer-aided layout-planning tool, Spiral, is adopted to facilitate the layout alternative design process as well as to collect quantitative. Analytic hierarchy process (AHP) is then applied to collect qualitative data related to quality and flexibility. A non-linear programming (NLP) model is proposed to solve the layout design problem by simultaneously considering both the quantitative and qualitative data. The purposed integrated procedure is applied to a real data.
 
Keyword(s): FACILITY LAYOUT, ANALYTIC HIERARCHY PROCESS, WEIGHTED NONLINEAR PROGRAMMING
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

HADI VENCHEH, A., & MOHAMMAD GHASEMI, A. (2010). A WEIGHTED NONLINEAR OPTIMIZATION MODEL FOR FACILITY LAYOUT DESIGN. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), 6(23), 51-60. https://www.sid.ir/en/journal/ViewPaper.aspx?id=187371



Vancouver: Copy

HADI VENCHEH ABD ELAH, MOHAMMAD GHASEMI AMIR. A WEIGHTED NONLINEAR OPTIMIZATION MODEL FOR FACILITY LAYOUT DESIGN. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS). 2010 [cited 2022May29];6(23):51-60. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=187371



IEEE: Copy

HADI VENCHEH, A., MOHAMMAD GHASEMI, A., 2010. A WEIGHTED NONLINEAR OPTIMIZATION MODEL FOR FACILITY LAYOUT DESIGN. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), [online] 6(23), pp.51-60. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=187371.



 
 
Persian Abstract Yearly Visit 71
 
 
Latest on Blog
Enter SID Blog